RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rezhnikova, A Ya

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:58
Abstract pages:328
Full texts:188

http://www.mathnet.ru/eng/person50321
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/525879

Publications in Math-Net.Ru
1982
1. S. A. Molčanov, A. Ya. Reznikova, “Limit theorems for random partitions”, Teor. Veroyatnost. i Primenen., 27:2 (1982),  296–307  mathnet  mathscinet  zmath; Theory Probab. Appl., 27:2 (1983), 310–323  isi
1980
2. A. Ya. Reznikova, “On fluctuations of the spectrum of one-dimensional random operators”, Dokl. Akad. Nauk SSSR, 250:5 (1980),  1059–1062  mathnet  mathscinet  zmath
3. A. Ja. Reznikova, “Central limit theorem for the spectrum of random Jacobi's matrices”, Teor. Veroyatnost. i Primenen., 25:3 (1980),  513–522  mathnet  mathscinet  zmath; Theory Probab. Appl., 25:3 (1981), 504–513  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021